Probabilistic embedding of discrete sets as continuous metric spaces

Blanchard P, Volchenkov D (2009)
Stochastics: An International Journal of Probability and Stochastic Processes 81(3-4): 259-268.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
Any symmetric affinity function w : V x V -> R+ defined on a discrete set V induces Euclidean space structure on V. In particular, an undirected graph specified by an affinity (or adjacency) matrix can be considered as a metric topological space. We have calculated the visual representations of the probabilistic locus for a chain, a polyhedron and a finite 2D lattice.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Blanchard P, Volchenkov D. Probabilistic embedding of discrete sets as continuous metric spaces. Stochastics: An International Journal of Probability and Stochastic Processes. 2009;81(3-4):259-268.
Blanchard, P., & Volchenkov, D. (2009). Probabilistic embedding of discrete sets as continuous metric spaces. Stochastics: An International Journal of Probability and Stochastic Processes, 81(3-4), 259-268.
Blanchard, P., and Volchenkov, D. (2009). Probabilistic embedding of discrete sets as continuous metric spaces. Stochastics: An International Journal of Probability and Stochastic Processes 81, 259-268.
Blanchard, P., & Volchenkov, D., 2009. Probabilistic embedding of discrete sets as continuous metric spaces. Stochastics: An International Journal of Probability and Stochastic Processes, 81(3-4), p 259-268.
P. Blanchard and D. Volchenkov, “Probabilistic embedding of discrete sets as continuous metric spaces”, Stochastics: An International Journal of Probability and Stochastic Processes, vol. 81, 2009, pp. 259-268.
Blanchard, P., Volchenkov, D.: Probabilistic embedding of discrete sets as continuous metric spaces. Stochastics: An International Journal of Probability and Stochastic Processes. 81, 259-268 (2009).
Blanchard, Philippe, and Volchenkov, Dimitry. “Probabilistic embedding of discrete sets as continuous metric spaces”. Stochastics: An International Journal of Probability and Stochastic Processes 81.3-4 (2009): 259-268.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar